# SDR CA081010002

- Difficulty date: October 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,867 hours
- Engine: Ge CF343A1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Part number: 63E951
- Condition: Leaking
- Location: Fuel Filter
- Component: Fuel Filter Ass, Grimes
- Component part number: 7291460E71
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MX DISCOVERED NR 1 ENGINE FUEL FILTER ASSEMBLY LEAKING FROM THE TOP OF THE FILTER HOUSING.  HOUSING IS EITHER CRACKED AROUND TOP FITTING OR IS LEAKING THROUGH PRC AROUND FITTING.  FUEL FILTER ASSEMBLY 4106T62P01 REF IPC 73-11-00 FIG 1 ITEM 110A INSTALLED.  ENGINE TTSN: 26020 HOURS, CYCLES 21453. AFTT: 31453 HOURS, CYCLES: 26057
